Calculus structure on the Lie conformal algebra complex and the variational complex
2011 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 52, no 5Article in journal (Refereed) Published
We construct a calculus structure on the Lie conformal algebra cochain complex. By restricting to degree one chains, we recover the structure of a g-complex introduced in [A. De Sole and V. G. Kac, Commun. Math. Phys. 292, 667 (2009)]. A special case of this construction is the variational calculus, for which we provide explicit formulas.
Place, publisher, year, edition, pages
2011. Vol. 52, no 5
IdentifiersURN: urn:nbn:se:kth:diva-24542DOI: 10.1063/1.3580676ISI: 000291106000035OAI: oai:DiVA.org:kth-24542DiVA: diva2:351689
QC 20100915. Updated from submitted to published 20120326. Previous title: Calculus structure on the Lie conformal algebra complex2010-09-152010-09-152012-03-26Bibliographically approved